(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 110 (2003) | previous | next

  • J. Chabrowski; Jianfu Yang
    Multiple solutions of a nonlinear elliptic equation involving Neumann conditions and a critical Sobolev exponent
    110 2003 pages 1–24 paper@numdam review@mr review@zbl
  • Shiro Goto; Hideto Sakurai
    The equality I2=QI in Buchsbaum rings
    110 2003 pages 25–56 paper@numdam review@mr review@zbl
  • Fei-tsen Liang
    Harnack's inequalities for solutions to the mean curvature equation and to the capillarity problem
    110 2003 pages 57–96 paper@numdam review@mr review@zbl
  • Alberto Bressan
    A lemma and a conjecture on the cost of rearrangements
    110 2003 pages 97–102 paper@numdam review@mr review@zbl
  • Alberto Bressan
    An ill posed Cauchy problem for a hyperbolic system in two space dimensions
    110 2003 pages 103–117 paper@numdam review@mr review@zbl
  • Tadahito Harima; Junzo Watanabe
    The finite free extension of Artinian K-algebras with the strong Lefschetz property
    110 2003 pages 119–146 paper@numdam review@mr review@zbl
  • Daniele Castorina; Gianni Mancini
    Non existence of bounded-energy solutions for some semilinear elliptic equations with a large parameter
    110 2003 pages 147–160 paper@numdam review@mr review@zbl
  • M. Michalska
    A sufficient condition for the convexity of the area of an isoptic curve of an oval
    110 2003 pages 161–169 paper@numdam review@mr review@zbl
  • Enrico Jabara
    Prodotti di sottogruppi mutuamente permutabili
    110 2003 pages 171–177 paper@numdam review@mr review@zbl
  • Gianfranco Capriz
    Elementary preamble to a theory of granular gases
    110 2003 pages 179–198 paper@numdam review@mr review@zbl
  • M. Chipot; V. Valente; G. Vergara Caffarelli
    Remarks on a nonlocal problem involving the Dirichlet energy
    110 2003 pages 199–220 paper@numdam review@mr review@zbl
  • Taro Fujisawa; Chikara Nakayama
    Mixed Hodge structures on log deformations
    110 2003 pages 221–268 paper@numdam review@mr review@zbl
  • Toka Diagana
    Algebraic sum of unbounded normal operators and the square root problem of Kato
    110 2003 pages 269–275 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS